Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 33, NWS Goodland, KS

April 18, 2015Graham County, Norton County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Apr 18, 2015, 6:03 PM CDT for Graham County, Norton County, Kansas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 18, 2015, 6:03 PM CDT (23:03 UTC)
Expired
Apr 18, 2015, 6:45 PM CDT
In force
42 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Graham County, KS, Norton County, KS

The radar

The Grand Island radar (KUEX), 133 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 18, 3:08 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2015-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2015-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1223 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
-125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

818 
WUUS53 KGLD 182303
SVRGLD
KSC065-137-182345-
/O.NEW.KGLD.SV.W.0033.150418T2303Z-150418T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
603 PM CDT SAT APR 18 2015

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GRAHAM COUNTY IN NORTHWESTERN KANSAS...
  SOUTHEASTERN NORTON COUNTY IN NORTHWESTERN KANSAS...

* UNTIL 645 PM CDT

* AT 603 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
  OF LOGAN...OR 17 MILES NORTHEAST OF HILL CITY...MOVING NORTH AT 30
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DENSMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
KANSAS.

LAT...LON 3948 9974 3974 9980 3975 9963 3957 9963
      3957 9960 3949 9960
TIME...MOT...LOC 2303Z 169DEG 27KT 3957 9964 

HAIL...1.00IN
WIND...60MPH
 
$$

DR
1 follow-up statement
503 
WWUS53 KGLD 182316
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
616 PM CDT SAT APR 18 2015

KSC065-182326-
/O.CAN.KGLD.SV.W.0033.000000T0000Z-150418T2345Z/
GRAHAM KS-
616 PM CDT SAT APR 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRAHAM COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
KANSAS.

LAT...LON 3957 9976 3974 9980 3975 9963 3957 9963
TIME...MOT...LOC 2316Z 169DEG 27KT 3962 9971 

$$

KSC137-182345-
/O.CON.KGLD.SV.W.0033.000000T0000Z-150418T2345Z/
NORTON KS-
616 PM CDT SAT APR 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHEASTERN NORTON COUNTY...

AT 616 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EDMOND...OR 18
MILES SOUTHEAST OF NORTON...MOVING NORTH AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DENSMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
KANSAS.

LAT...LON 3957 9976 3974 9980 3975 9963 3957 9963
TIME...MOT...LOC 2316Z 169DEG 27KT 3962 9971 

HAIL...1.00IN
WIND...60MPH
 
$$

DR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 3:57 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Apr 18, 3:57 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
257 PM MDT SAT APR 18 2015

.UPDATE...
ISSUED AT 257 PM MDT SAT APR 18 2015

UPDATED FORECAST FOR TORNADO WATCH ISSUANCE AND POP/SKY/WEATHER
GRID ADJUSTMENTS.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 1221 PM MDT SAT APR 18 2015

UPPER LOW WILL MOVE OUT OF NORTHEAST COLORADO AND ACROSS THE
FORECAST AREA TONIGHT. DEEP LAYER SHEAR REMAINS VERY GOOD AHEAD OF
THE LOW AND WITH SOME PARTIAL CLEARING EVEN MODEST INSTABILITY
WILL BE SUFFICIENT FOR THUNDERSTORM INITIATION IN THE MOIST
ENVIRONMENT. SURFACE DEW POINTS ARE FAIRLY UNIFORM ACROSS THE AREA
SO HARD TO FIND A DRY LINE FEATURE TO FOCUS ON...SO THINK STORMS
WILL BE SCATTERED ABOUT FAIRLY UNIFORMLY AT FIRST. IF SUPERCELLS
DEVELOP EASTERLY SURFACE COMPONENT TO THE WIND FIELD WILL ENHANCE
TORNADO THREAT IN THE STRONGLY SHEARED ENVIRONMENT. SIMILAR TO THE
LAST FEW DAYS...STORMS WILL LIFT NORTHEAST THROUGH THE EVENING
HOURS AS THEY MERGE...BUT WITH UPPER LOW MOVING THROUGH EXPECT
EXTENSIVE WRAPAROUND PRECIPITATION SHIELD WITH TO DEVELOP AFTER
MIDNIGHT AND CONTINUE THROUGH SUNDAY MORNING. MUCAPE DOES NOT GO
TO ZERO SO LEFT A MENTION OF ISOLATED THUNDER THROUGH SUNDAY
ALTHOUGH SEVERE THREAT WILL BE DONE BY 06Z TONIGHT. NORTHERLY
WINDS ON THE BACK SIDE OVERNIGHT AND SUNDAY MORNING WILL BE
STRONG...WITH MOS GUIDANCE SUGGESTING GUSTS TO NEAR 50 MPH. DONT
THINK WARNING CRITERIA WILL BE REACHED BUT WILL HAVE TO MONITOR.
WINDS WILL GRADUALLY SUBSIDE THROUGH SUNDAY AFTERNOON. LOWERED MAX
TEMPERATURES ON SUNDAY CONSIDERABLY WITH SLOWER DEPARTURE OF
PRECIPITATION AND LINGERING CLOUD COVER.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 257 PM MDT SAT APR 18 2015

FIRST OFF...APOLOGIZE FOR THE BREVITY OF THIS DISCUSSION. ONGOING
SEVERE WEATHER CONCERNS TAKE PRIORITY.

CALM WEATHER RETURNS BRIEFLY TO THE TRI-STATE REGION BEGINNING
SUNDAY NIGHT...LASTING THROUGH TUESDAY NIGHT. FIRST...MODELS HAVE
TRENDED FURTHER SOUTHWEST FOR PRECIPITATION CHANCES ASSOCIATED WITH
A NORTHWEST FLOW SHORTWAVE TROUGH. THESE CHANCES SHOULD REMAIN
GENERALLY ALONG THE COLORADO FRONT RANGE. THEREFORE...WENT WITH A
DRY FORECAST. ANOTHER CONCERN TO MONITOR IS COLD TEMPERATURES LIKELY
SUNDAY NIGHT/MONDAY MORNING. CURRENT FORECAST ADVERTISES MINIMUM
TEMPERATURES IN THE UPPER 20S OVER EAST COLORADO AND LOW TO MID 30S
FOR SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

ACTIVE PATTERN RESUMES WEDNESDAY AS SHORTWAVE RIDGE BREAKS DOWN AND
UPPER LEVEL TROUGH SLIDES OVER THE ROCKIES. A SERIES OF SHORTWAVE
TROUGHS WILL MOVE AROUND THE LOW...BRINGING A CONTINUOUS CHANCE OF
SHOWERS/THUNDERSTORMS. UNSURE ON SEVERE AND FLOODING CHANCES BUT DO
FORESEE A FEW STRONG TO SEVERE THUNDERSTORMS AND LOCALIZED HEAVY
RAINFALL DUE TO TRAINING.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING)
ISSUED AT 531 AM MDT SAT APR 18 2015

VFR CEILINGS WILL CONTINUE THROUGH MID AFTERNOON AFTER WHICH
SCATTERED THUNDERSTORM DEVELOPMENT IS EXPECTED. SOME STORMS MAY BE
SEVERE THROUGH TONIGHT WITH LARGE HAIL AND DAMAGING WINDS.
OVERNIGHT...LIGHT RAIN WILL CONTINUE WITH LOW CEILINGS AND AREAS
OF FOG POSSIBLE. A COLD FRONT WILL MOVE THROUGH BOTH KGLD AND KMCK
WITH A WIND SHIFT TO THE NORTH AND GUSTS TO 40KTS AROUND SUNRISE.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...RRH
SHORT TERM...024
LONG TERM...RRH
AVIATION...024
Hazardous weather outlook, Apr 18, 3:15 PM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
215 PM MDT SAT APR 18 2015

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-192015-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
215 PM MDT SAT APR 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON AND THERE IS A SLIGHT
RISK OF SEVERE THUNDERSTORMS FOR THE ENTIRE REGION THROUGH TONIGHT.
A TORNADO WATCH HAS BEEN ISSUED UNTIL 9 PM CDT...8 PM MDT. LARGE
HAIL...DAMAGING WINDS AND TORNADOES ARE THE PRIMARY THREATS WITH
THESE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Apr 18, 5:04 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
404 PM MDT SAT APR 18 2015

NEZ079-182230-
DUNDY NE-
404 PM MDT SAT APR 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DUNDY COUNTY UNTIL
430 PM MDT...

AT 404 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTH OF BENKELMAN...MOVING NORTH AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MAX.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR SOUTHWESTERN
NEBRASKA.

LAT...LON 4035 10133 4009 10133 4009 10157 4035 10161
TIME...MOT...LOC 2204Z 177DEG 26KT 4022 10149

DR
Special weather statement, Apr 18, 5:12 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
512 PM CDT SAT APR 18 2015

KSZ016-182230-
GRAHAM KS-
512 PM CDT SAT APR 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRAHAM COUNTY UNTIL 530
PM CDT...

AT 512 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PALCO...OR 13 MILES SOUTHEAST OF HILL CITY...MOVING NORTH AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BOGUE AND NICODEMUS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
KANSAS.

LAT...LON 3913 9973 3957 9975 3957 9960 3913 9961
TIME...MOT...LOC 2212Z 176DEG 20KT 3924 9964

DR
Special weather statement, Apr 18, 5:16 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
516 PM CDT SAT APR 18 2015

NEZ080-182230-
HITCHCOCK NE-
516 PM CDT SAT APR 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HITCHCOCK COUNTY
UNTIL 530 PM CDT...

AT 515 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF CULBERTSON...OR 11 MILES EAST OF TRENTON...MOVING
NORTHWEST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CULBERTSON.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
NEBRASKA.

LAT...LON 4027 10076 4005 10076 4003 10083 4025 10103
TIME...MOT...LOC 2215Z 152DEG 15KT 4012 10082

DR
Special weather statement, Apr 18, 5:32 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
532 PM CDT SAT APR 18 2015

NEZ080-182300-
HITCHCOCK NE-
532 PM CDT SAT APR 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HITCHCOCK COUNTY
UNTIL 600 PM CDT...

AT 532 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CULBERTSON...OR 8 MILES EAST OF TRENTON...MOVING NORTHWEST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CULBERTSON.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
NEBRASKA.

LAT...LON 4027 10076 4013 10076 4012 10086 4027 10100
      4030 10077
TIME...MOT...LOC 2232Z 154DEG 14KT 4018 10085

DR
Special weather statement, Apr 18, 5:42 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
542 PM CDT SAT APR 18 2015

KSZ004-182300-
NORTON KS-
542 PM CDT SAT APR 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN NORTON COUNTY UNTIL 600
PM CDT...

AT 542 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF NORTON
TO NEAR LENORA...AND MOVING NORTH AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NORTON...LENORA...REAGER AND NEW ALMELO.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
KANSAS.

LAT...LON 4000 9986 3957 9994 3957 10015 4000 10015
TIME...MOT...LOC 2242Z 181DEG 22KT 3989 10002 3967 10003

DR
Local storm report, Apr 18, 5:54 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
454 PM MDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             NICODEMUS               39.39N 99.61W
04/18/2015  E1.00 INCH       GRAHAM             KS   LAW ENFORCEMENT

&&

BWARREN

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:02 PM CDTTornado Warning Tornado observedGLDSherman28 min
Apr 17, 7:03 PM CDTSevere Thunderstorm WarningGLDWallace15 min
Apr 17, 7:05 PM CDTSevere Thunderstorm WarningGLDThomas25 min
Apr 17, 7:08 PM CDTSevere Thunderstorm WarningGLDLogan, Wallace23 min
Apr 17, 7:10 PM CDTSevere Thunderstorm WarningGLDLogan, Wichita35 min
Apr 17, 7:23 PM CDTSevere Thunderstorm WarningGLDThomas37 min
Apr 17, 7:30 PM CDTSpecial Weather StatementGLDSherman, Wallace30 min
Apr 17, 7:38 PM CDTSpecial Weather StatementGLDRawlins52 min
Apr 17, 7:43 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins, Sherman, Thomas24 min
Apr 17, 7:45 PM CDTSevere Thunderstorm WarningGLDLogan, Wallace36 min
Apr 17, 8:02 PM CDTSevere Thunderstorm WarningGLDThomas14 min
Apr 17, 8:03 PM CDTSpecial Weather StatementGLDThomas27 min
Apr 17, 8:09 PM CDTSpecial Weather StatementGLDCheyenne36 min
Apr 17, 8:19 PM CDTSpecial Weather StatementGLDThomas26 min
Apr 17, 8:29 PM CDTSpecial Weather StatementGLDLogan16 min
Apr 17, 8:34 PM CDTSpecial Weather StatementGLDSherman26 min
Apr 17, 9:07 PM CDTSpecial Weather StatementGLDSherman, Thomas38 min
Apr 17, 9:55 PM CDTSpecial Weather StatementGLDSherman, Thomas35 min
Apr 17, 10:43 PM CDTSpecial Weather StatementGLDLogan32 min
Apr 17, 11:09 PM CDTSpecial Weather StatementGLDThomas36 min
Apr 18, 5:51 AM CDTDense Fog AdvisoryGLDCheyenne, Decatur, Gove, Greeley, Logan, Rawlins and 5 more4 hr
Apr 18, 2:57 PM CDTSevere Thunderstorm WarningGLDSherman48 min
Apr 18, 3:44 PM CDTSevere Thunderstorm WarningGLDSherman31 min
Apr 18, 4:18 PM CDTSpecial Weather StatementGLDCheyenne27 min
Apr 18, 4:43 PM CDTSpecial Weather StatementGLDCheyenne47 min
Apr 18, 5:00 PM CDTSpecial Weather StatementGLDSherman15 min
Apr 18, 5:12 PM CDTSpecial Weather StatementGLDGraham18 min
Apr 18, 5:40 PM CDTSevere Thunderstorm WarningGLDGraham35 min
Apr 18, 5:42 PM CDTSpecial Weather StatementGLDNorton18 min
Apr 18, 6:01 PM CDTSevere Thunderstorm WarningGLDNorton29 min
Apr 18, 6:26 PM CDTSevere Thunderstorm WarningGLDNorton29 min
Apr 18, 6:58 PM CDTSpecial Weather StatementGLDDecatur17 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.